Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Weight loss, rapid heart beats, abnormal results for overactive thyroid, advised ECG. What could this be?

I ve been feeling really run down for about 2 months now i started losing weight Doc tested me for overactive thyroid they came back abnormal and am now waiting on other test results to come back ( tsh , free t3 , free t4 ) also doc sent me for a ECG and on the form it said my pt was very low but doctor never spoke 2 me about this what could all this be also my heart is racing all the time ?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have noticed a weight loss over a perood of few months and Your lab reports are suggestive of Hyperthyroidism.Your Dr, has reffered you to get ECG done .It is mandatory to rule out whether you have secondary thyrotoxicosis or not?( Effect on Cardiovascular System) This is confirmed by getting your ECG .So nothing to worry about this can be controlled with medicine .
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor